# SDR ASAA2023101945775

- Difficulty date: October 19, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N941AK
- Make and model: Boeing 737-9
- Aircraft serial: 44101
- Aircraft time: 4,766 hours, 1,374 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 WINDOW APPEARS WIRE BROKEN IN UPPER LEFT CORNER OF WINDOW. COLD TO TOUCH IN UPPER PART OF WINDOW. LOWER 3/4 OF WINDOW HEATED. GROUNDED - YES. ON DEFERRAL.
